Alert archive / North Carolina / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 157, NWS Raleigh, NC
NWS Raleigh, NC issued this severe thunderstorm warning at Aug 2, 2018, 3:56 PM EDT for Forsyth County, North Carolina. It was in force for 49 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 2, 2018, 3:56 PM EDT (19:56 UTC)
- Expired
- Aug 2, 2018, 4:45 PM EDT
- In force
- 49 min
- Issued by
- NWS Raleigh, NC
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Forsyth County, NC
The radar
The Roanoke radar (KFCX), 99 km from the middle of the area, began a volume at 19:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 2, 4:00 PM EDT | TSTM WND DMG | Lewisville, NC | CORRECTS PREVIOUS TSTM WND DMG REPORT FROM LEWISVILLE. SEVERAL TREES DOWN IN THE AREA. |
| Aug 2, 4:10 PM EDT | TSTM WND DMG | 1 Nw Lewisville, NC | NUMEROUS TREES AND POWER LINES DOWN THROUGHOUT THE LEWISVILLE AREA. |
| Aug 2, 4:30 PM EDT | TSTM WND DMG | 1 Nnw Walkertown, NC | POWER LINES DOWN ON WALNUT COVE RD. |
| Aug 2, 4:30 PM EDT | TSTM WND DMG | 1 Sse Walkertown, NC | 3-4 TREES DOWN AT DARROW RD AND REIDSVILLE RD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 7.9 hours before the alert went out and 44 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1565 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 455 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 121 m²/s²
- 0-3 km storm-relative helicity
- 163 m²/s²
- Significant tornado parameter
- 0.9
- Supercell composite
- 5.4
The text
As transmitted.
155
WUUS52 KRAH 021956
SVRRAH
NCC067-022045-
/O.NEW.KRAH.SV.W.0157.180802T1956Z-180802T2045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Raleigh NC
356 PM EDT THU AUG 2 2018
The National Weather Service in Raleigh has issued a
* Severe Thunderstorm Warning for...
Forsyth County in central North Carolina...
* Until 445 PM EDT
* At 354 PM EDT, a severe thunderstorm was located near Enon, or
7 miles west of Winston-Salem, moving east at 50 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees. Wet soils and strong winds
may down numerous trees.
* Locations impacted include...
Winston-Salem, Kernersville, Clemmons, Bermuda Run, Lewisville,
Walkertown, Rural Hall, Pfafftown, Belews Creek and Stanleyville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter in a sturdy structure until the storm has passed. Stay
away from tree lined streets as soils are saturated and winds to 40
and 50 mph may down trees.
&&
LAT...LON 3610 8045 3612 8046 3614 8044 3621 8045
3622 8043 3624 8045 3626 8045 3626 8004
3610 8004 3601 8042 3603 8045 3606 8046
TIME...MOT...LOC 1954Z 249DEG 45KT 3612 8037
HAIL...<.75IN
WIND...60MPH
$$
PWB2 follow-up statements
135
WWUS52 KRAH 022018
SVSRAH
Severe Weather Statement
National Weather Service Raleigh NC
418 PM EDT THU AUG 2 2018
NCC067-022045-
/O.CON.KRAH.SV.W.0157.000000T0000Z-180802T2045Z/
Forsyth NC-
418 PM EDT THU AUG 2 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM EDT
FOR CENTRAL AND EASTERN FORSYTH COUNTY...
At 416 PM EDT, a severe thunderstorm was located near Winston-Salem,
moving northeast at 25 mph. The strong winds combined with saturated
soil were combined to down numerous trees in the region.
HAZARD...60 mph wind gusts.
SOURCE...Law enforcement.
IMPACT...Expect damage to trees.
Locations impacted include...
Winston-Salem, Kernersville, Walkertown, Rural Hall, Stanleyville,
Belews Lake, Sedge Garden and Belews Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This is an EXTREMELY DANGEROUS SITUATION. This storm is producing
widespread wind damage across portions of Winston-Salem. SEEK
SHELTER NOW inside a sturdy structure and stay away from windows.
Stay away from tree lined streets and parking areas.
&&
LAT...LON 3604 8029 3614 8023 3626 8041 3626 8004
3610 8004
TIME...MOT...LOC 2016Z 233DEG 21KT 3611 8020
HAIL...<.75IN
WIND...60MPH
$$
Badgett686
WWUS52 KRAH 022044
SVSRAH
Severe Weather Statement
National Weather Service Raleigh NC
444 PM EDT THU AUG 2 2018
NCC067-022054-
/O.EXP.KRAH.SV.W.0157.000000T0000Z-180802T2045Z/
Forsyth NC-
444 PM EDT THU AUG 2 2018
...THE SEVERE THUNDERSTORM WARNING FOR FORSYTH COUNTY WILL
EXPIRE AT 445 PM EDT...
The storm which prompted the warning has moved out of the area.
Therefore the warning will be allowed to expire. However heavy rain
is still falling and flash flood warnings are in effect.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Raleigh.
LAT...LON 3604 8029 3614 8023 3626 8041 3626 8004
3610 8004
TIME...MOT...LOC 2044Z 249DEG 45KT 3623 7982
$$
BadgettWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 2, 3:18 PM EDT, 38 minutes earlier.
Area forecast discussion, Aug 2, 3:18 PM EDT, 38 minutes before
Area Forecast Discussion National Weather Service Raleigh NC 318 PM EDT Thu Aug 2 2018 .SYNOPSIS... The upper level trough over the Appalachians is expected to gradually weaken through Saturday. Bermuda high pressure will build in from the western Atlantic this weekend and early next week. && .NEAR TERM /THROUGH TONIGHT/... As of 315 PM Thursday... ...Flash flood threat for all the Piedmont through Friday at 800 PM... With merging low level boundaries focusing training thunderstorms over the Piedmont, we placed all the Piedmont into the Flash Flood Watch. The Watch was also extended in time through Friday evening at 800 PM. This will cover the expected rounds of thunderstorms with very heavy rain this afternoon, again later tonight (west), and much of central NC Friday. For the current situation, the merging outflows (one racing north and northwest from the Coastal Plain and Sandhills and the other moving slowly east through the eastern Piedmont) are expected to initially focus a wet microburst wind threat and flash flood threat along a line extending from Southern Pines to Sanford through the Triangle and Henderson/Oxford. It appears that the severe threat will only last for a few hours before evolving to a general flash flood threat. The flash flood threat may then begin to shift west again with time, back into the western Piedmont (per the CAMS model solutions). The current satellite and radar trends suggest additional storms over the higher terrain to advance east again into parts of the western Piedmont. There had already been flash flooding this morning in the Triad region. Any additional rain there will be problematic to say the least. The eastern Piedmont has not been as wet the last few days, so the flooding will be slower to develop (but with hourly rates to 3 inches through 500 PM) expect additional Warnings. The overturning due to the storms in the SE may stabilize that region, with a lull expected there late afternoon into the evening (Fayetteville to Raeford and Laurinburg). We will maintain the current likely to categorical POP, with the diurnal uptick of convection expected through the afternoon lasting into the early evening. Current data supports MLCapes 1500-2000 J/KG where the breaks occur, bulk shear 30-35kt (NW), and strong surface moisture convergence along outflows over the region. A few isolated strong wind gusts are expected (under 50 mph) - yet with saturated soils and weight of wet trees, even garden variety storms with gusts to 40 mph may produce downed trees. CAMS suggest convection will become more scattered to widely scattered this evening. Another round of convection may evolve tonight in the west - as yet another disturbance aloft rotates around the base of the southern Appalachians as the upper trough slowly weakens, threatening the western half of central NC (essentially the current Flash Flood Watch area). && .SHORT TERM /FRIDAY THROUGH FRIDAY NIGHT/... As of 415 AM Thursday... We'll still see numerous showers and storms with the potential for locally heavy rain and gusty winds. One more day of highs in the low-mid 80s, under mostly cloudy skies, before the heat starts gearing back up. Expect lows of 69-73 with pops slipping to low chance overnight as ascent quiets across the area. -GIH && .LONG TERM /SATURDAY THROUGH THURSDAY/... As of 315 PM Thursday... The Atlantic subtropical ridge builds west on Saturday and Sunday with a west to east oriented ridge axis centered near KCHS on Sunday afternoon with heights of 595dm. Precipitable water values on Saturday will range from 1.8 in the west to 2.1 in the east with PW values dropping a bit on Sunday. The air mass across central NC will be weak to moderately unstable during the afternoon and evening with frictional convergence near the coast, convergence near a weak Piedmont trough and differential heating in the mountains leading to widely scattered thunderstorms. Highs will range in the mid 80s to around 90 over the weekend with lows in the lower 70s. The upper level ridge shifts further west early next week with the ridge becoming centered over the southern Plains by Wednesday. A short wave trough in the westerly flow aloft moves across the Mid Atlantic and Carolinas on Monday and with some forcing for ascent and cooler air aloft, thunderstorm chances increase a bit. The flow aloft becomes more northwesterly on Tuesday with disturbances aloft supporting convective chances in the 30-40% range. Upper-level heights fall on Wednesday ahead of a stronger short wave trough that arrives in the OH Valley late in the day. The stronger flow aloft should support a more prominent Piedmont trough on Wednesday which will allow for an increase in convective coverage. Low level thickness values increase next week supporting highs in the upper 80s to lower 90s with some guidance even suggesting a couple of degrees hotter on Tuesday and Wednesday. -Blaes && .AVIATION /19Z THURSDAY THROUGH TUESDAY/... As of 315 PM Thursday... Thunderstorms will affect most of the TAF sites through 23z today, then a break expected. MVFR to IFR VSBYS and CIGS. Another round is expected later tonight in the KGSO area. Looking beyond 12z Fri, unsettled weather will continue through Fri, with a similar cycle of late-night/early-morning MVFR conditions followed by a slow rise to VFR by noon, scattered to numerous showers in the afternoon and early evening, followed by a trend back down to MVFR to IFR by midnight. Mid level ridging building in from the east Sat/Sun should result in a decrease in showers/storms as well as improved aviation conditions lasting into Mon. && .RAH WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch through Friday evening for NCZ007>010- 021>026-038>041-073>076-083-084. && SYNOPSIS...Badgett NEAR TERM...Badgett SHORT TERM...Badgett LONG TERM...Haines AVIATION...Badgett/Hartfield
Hazardous weather outlook, Aug 2, 3:49 PM EDT, 7 minutes before
Hazardous Weather Outlook National Weather Service Raleigh NC 349 PM EDT Thu Aug 2 2018 NCZ011-027-028-042-043-077-078-085-086-088-089-032000- Halifax-Nash-Edgecombe-Johnston-Wilson-Harnett-Wayne-Scotland-Hoke- Cumberland-Sampson- 349 PM EDT Thu Aug 2 2018 This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...This Afternoon and Tonight. Widespread hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Widespread hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ007>010-021>026-038>041-073>076-083-084-032000- Person-Granville-Vance-Warren-Forsyth-Guilford-Alamance-Orange- Durham-Franklin-Davidson-Randolph-Chatham-Wake-Stanly-Montgomery- Moore-Lee-Anson-Richmond- 349 PM EDT Thu Aug 2 2018 ...FLASH FLOOD WATCH IN EFFECT THROUGH FRIDAY EVENING... This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Aug 2, 3:09 PM EDT, 47 minutes before
Special Weather Statement
National Weather Service Raleigh NC
309 PM EDT THU AUG 2 2018
NCZ041-022000-
Wake NC-
309 PM EDT THU AUG 2 2018
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN WAKE COUNTY UNTIL
400 PM EDT...
At 309 PM EDT, Doppler radar was tracking a strong thunderstorm near
Fuquay-Varina, or 7 miles south of Cary, moving north at 20 mph.
Wind gusts up to 40 mph will be possible with this storm.
Locations impacted include...
Raleigh, Cary, Rdu International, Apex, Holly Springs, Morrisville,
Lake Wheeler, Carpenter and William B Umstead State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter in a nearby building or vehicle. Wind gusts as high as
40 mph are capable of knocking down tree limbs and blowing around
trash cans, potted plants, lawn furniture and other light outdoor
objects.
&&
LAT...LON 3561 7873 3564 7889 3586 7888 3588 7875
3581 7863
TIME...MOT...LOC 1909Z 192DEG 16KT 3567 7881
HAINESSpecial weather statement, Aug 2, 3:14 PM EDT, 42 minutes before
Special Weather Statement
National Weather Service Raleigh NC
314 PM EDT THU AUG 2 2018
NCZ040-075>077-084>086-022015-
Scotland NC-Richmond NC-Lee NC-Chatham NC-Hoke NC-Harnett NC-
Moore NC-
314 PM EDT THU AUG 2 2018
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT MOORE...NORTHEASTERN
SCOTLAND...WEST CENTRAL HARNETT...NORTHEASTERN RICHMOND...LEE...
NORTHWESTERN HOKE AND SOUTHERN CHATHAM COUNTIES UNTIL 415 PM EDT...
At 314 PM EDT, Doppler radar was tracking a line of strong
thunderstorms along a line extending from near Pittsboro to 7 miles
west of Hoffman. Movement was east at 25 mph.
Wind gusts up to 40 mph will be possible with these storms.
Locations impacted include...
Sanford, Southern Pines, Carthage, Pinehurst, Aberdeen, Hoffman,
Goldston, Whispering Pines, Pinebluff and Broadway.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3497 7980 3518 7968 3516 7962 3521 7966
3568 7938 3569 7897 3561 7899 3560 7898
3498 7932
TIME...MOT...LOC 1914Z 256DEG 21KT 3567 7923 3506 7968
HAINESSpecial weather statement, Aug 2, 3:22 PM EDT, 34 minutes before
Special Weather Statement
National Weather Service Raleigh NC
322 PM EDT THU AUG 2 2018
NCZ027-028-043-022000-
Edgecombe NC-Nash NC-Wilson NC-
322 PM EDT THU AUG 2 2018
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL NASH...SOUTHWESTERN
EDGECOMBE AND NORTHERN WILSON COUNTIES UNTIL 400 PM EDT...
At 322 PM EDT, Doppler radar was tracking a strong thunderstorm over
Elm City, or 11 miles south of Nashville, moving north at 30 mph.
Wind gusts up to 40 mph will be possible with this storm.
Locations impacted include...
Rocky Mount, Nashville, Wilson, Elm City, Dortches, Red Oak,
Sharpsburg, Spring Hope, Sims and Battleboro.
LAT...LON 3569 7775 3573 7807 3604 7812 3605 7811
3611 7785 3600 7762
TIME...MOT...LOC 1922Z 188DEG 26KT 3580 7791
HAINESSpecial weather statement, Aug 2, 3:44 PM EDT, 12 minutes before
Special Weather Statement
National Weather Service Raleigh NC
344 PM EDT THU AUG 2 2018
NCZ074-075-083>085-022045-
Scotland NC-Richmond NC-Anson NC-Moore NC-Montgomery NC-
344 PM EDT THU AUG 2 2018
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN MOORE...
NORTHWESTERN SCOTLAND...ANSON...SOUTHEASTERN MONTGOMERY AND RICHMOND
COUNTIES UNTIL 445 PM EDT...
At 343 PM EDT, Doppler radar was tracking a strong thunderstorm near
Wadesboro, moving northeast at 30 mph.
Wind gusts up to 50 mph will be possible with this storm.
Locations impacted include...
Rockingham, Wadesboro, Hamlet, Hoffman, Ellerbe, Foxfire, Dobbins
Heights, Lilesville, Morven and Norman.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter in a nearby building or vehicle. Wind gusts as high as
50 mph are capable of knocking down small or weakened trees and
blowing around trash cans, potted plants, lawn furniture and other
light outdoor objects.
&&
LAT...LON 3495 8022 3530 7967 3488 7942 3480 7991
3481 8018 3482 8025
TIME...MOT...LOC 1943Z 243DEG 25KT 3492 7998
HAINESSpecial weather statement, Aug 2, 3:50 PM EDT, 6 minutes before
Special Weather Statement
National Weather Service Raleigh NC
350 PM EDT THU AUG 2 2018
NCZ010-011-027-022045-
Nash NC-Warren NC-Halifax NC-
350 PM EDT THU AUG 2 2018
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN NASH...SOUTHEASTERN
WARREN AND WEST CENTRAL HALIFAX COUNTIES UNTIL 445 PM EDT...
At 350 PM EDT, Doppler radar was tracking a strong thunderstorm near
Dortches, or 7 miles northeast of Nashville, moving north at 25 mph.
Wind gusts up to 50 mph will be possible with this storm.
Locations impacted include...
Rocky Mount, Nashville, Dortches, Red Oak, Glenview, Arcola,
Battleboro, Medoc Mountain State Park, Aventon and Airlie.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3628 7768 3607 7773 3601 7777 3597 7778
3598 7798 3617 7803 3620 7801 3621 7804
3628 7806 3639 7787
TIME...MOT...LOC 1950Z 180DEG 20KT 3606 7788
HAINESSpecial weather statement, Aug 2, 3:56 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Raleigh NC
356 PM EDT THU AUG 2 2018
NCZ021-022-038-022100-
Guilford NC-Forsyth NC-Davidson NC-
356 PM EDT THU AUG 2 2018
...A STRONG THUNDERSTORM WILL AFFECT FORSYTH...NORTHEASTERN DAVIDSON
AND WESTERN GUILFORD COUNTIES UNTIL 500 PM EDT...
At 356 PM EDT, Doppler radar was tracking a strong thunderstorm near
Enon, or near Winston-Salem, moving northeast at 30 mph.
Wind gusts up to 40 mph will be possible with this storm.
Locations impacted include...
Greensboro, Winston-Salem, High Point, Kernersville, Clemmons,
Bermuda Run, Lewisville, Stokesdale, Walkertown and Jamestown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3612 8046 3614 8044 3621 8045 3622 8043
3624 8045 3626 8045 3626 8000 3599 7976
3591 8037 3596 8038 3599 8042 3600 8041
3606 8047 3605 8048 3611 8051
TIME...MOT...LOC 1956Z 231DEG 26KT 3612 8038
HAINESThe office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 1, 8:08 PM EDT | Special Weather Statement | RAH | Alamance | 67 min |
| Aug 1, 9:43 PM EDT | Areal Flood Advisory | RAH | Alamance, Davidson, Forsyth, Guilford, Randolph, Stanly | 3 hr |
| Aug 1, 10:20 PM EDT | Flash Flood Watch | RAH | Alamance, Anson, Chatham, Davidson, Durham, Forsyth and 14 more | 46 hr |
| Aug 2, 6:43 AM EDT | Special Weather Statement | RAH | Davidson, Forsyth, Guilford, Randolph | 92 min |
| Aug 2, 7:29 AM EDT | Areal Flood Advisory | RAH | Davidson, Forsyth, Guilford, Randolph | 3 hr |
| Aug 2, 8:15 AM EDT | Flash Flood Warning | RAH | Davidson, Forsyth, Guilford | 7 hr |
| Aug 2, 9:10 AM EDT | Flash Flood Warning | RAH | Davidson, Guilford, Randolph | 6 hr |
| Aug 2, 11:35 AM EDT | Areal Flood Advisory | RAH | Alamance, Chatham, Guilford, Orange, Randolph | 3 hr |
| Aug 2, 11:56 AM EDT | Special Weather Statement | RAH | Granville, Person | 49 min |
| Aug 2, 12:12 PM EDT | Special Weather Statement | RAH | Durham | 63 min |
| Aug 2, 12:18 PM EDT | Areal Flood Advisory | RAH | Durham, Orange, Person | 117 min |
| Aug 2, 12:47 PM EDT | Special Weather Statement | RAH | Durham, Orange | 43 min |
| Aug 2, 1:10 PM EDT | Special Weather Statement | RAH | Granville, Person | 50 min |
| Aug 2, 1:31 PM EDT | Special Weather Statement | RAH | Cumberland | 44 min |
| Aug 2, 1:33 PM EDT | Severe Thunderstorm Warning | RAH | Cumberland, Sampson | 42 min |
| Aug 2, 1:52 PM EDT | Areal Flood Advisory | RAH | Montgomery, Moore, Randolph | 77 min |
| Aug 2, 1:55 PM EDT | Special Weather Statement | RAH | Hoke, Scotland | 50 min |
| Aug 2, 1:58 PM EDT | Severe Thunderstorm Warning | RAH | Cumberland, Harnett, Johnston, Sampson | 47 min |
| Aug 2, 2:00 PM EDT | Special Weather Statement | RAH | Wayne | 60 min |
| Aug 2, 2:03 PM EDT | Areal Flood Advisory | RAH | Guilford | 92 min |
| Aug 2, 2:04 PM EDT | Special Weather Statement | RAH | Durham | 56 min |
| Aug 2, 2:26 PM EDT | Severe Thunderstorm Warning | RAH | Harnett, Johnston, Sampson | 34 min |
| Aug 2, 2:28 PM EDT | Special Weather Statement | RAH | Chatham | 47 min |
| Aug 2, 2:30 PM EDT | Special Weather Statement | RAH | Johnston, Wayne | 60 min |
| Aug 2, 2:32 PM EDT | Special Weather Statement | RAH | Moore | 58 min |
| Aug 2, 2:34 PM EDT | Severe Thunderstorm Warning | RAH | Chatham, Durham, Orange | 41 min |
| Aug 2, 2:43 PM EDT | Areal Flood Advisory | RAH | Chatham, Durham, Orange, Wake | 2 hr |
| Aug 2, 2:46 PM EDT | Severe Thunderstorm Warning | RAH | Johnston, Wake | 27 min |
| Aug 2, 2:50 PM EDT | Special Weather Statement | RAH | Granville, Vance | 55 min |
| Aug 2, 2:52 PM EDT | Special Weather Statement | RAH | Wake | 53 min |
| Aug 2, 2:58 PM EDT | Severe Thunderstorm Warning | RAH | Chatham, Durham, Orange, Wake | 47 min |
| Aug 2, 3:05 PM EDT | Special Weather Statement | RAH | Wake | 55 min |
| Aug 2, 3:08 PM EDT | Areal Flood Advisory | RAH | Chatham, Lee, Montgomery, Moore, Richmond | 112 min |
| Aug 2, 3:09 PM EDT | Special Weather Statement | RAH | Wake | 51 min |
| Aug 2, 3:11 PM EDT | Severe Thunderstorm Warning | RAH | Durham, Wake | 24 min |
| Aug 2, 3:14 PM EDT | Special Weather Statement | RAH | Lee, Moore, Richmond | 61 min |
| Aug 2, 3:22 PM EDT | Special Weather Statement | RAH | Nash | 38 min |
| Aug 2, 3:32 PM EDT | Flash Flood Warning | RAH | Chatham, Durham, Lee, Orange, Wake | 3 hr |
| Aug 2, 3:32 PM EDT | Severe Thunderstorm Warning | RAH | Chatham, Durham, Lee, Wake | 43 min |
| Aug 2, 3:39 PM EDT | Severe Thunderstorm Warning | RAH | Durham, Franklin, Granville, Wake | 51 min |
| Aug 2, 3:44 PM EDT | Special Weather Statement | RAH | Anson, Richmond | 61 min |
| Aug 2, 3:46 PM EDT | Severe Thunderstorm Warning | RAH | Anson, Richmond | 44 min |
| Aug 2, 3:50 PM EDT | Special Weather Statement | RAH | Halifax | 55 min |
| Aug 2, 3:56 PM EDT | Special Weather Statement | RAH | Forsyth | 64 min |
| Aug 2, 4:06 PM EDT | Flash Flood Warning | RAH | Davidson, Forsyth | 6 hr |
| Aug 2, 4:08 PM EDT | Severe Thunderstorm Warning | RAH | Franklin, Granville, Vance | 35 min |
| Aug 2, 4:11 PM EDT | Flash Flood Warning | RAH | Stanly | 3 hr |
| Aug 2, 4:16 PM EDT | Areal Flood Advisory | RAH | Anson, Richmond | 93 min |
| Aug 2, 4:33 PM EDT | Severe Thunderstorm Warning | RAH | Granville, Vance | 27 min |
| Aug 2, 4:37 PM EDT | Special Weather Statement | RAH | Warren | 23 min |
| Aug 2, 4:42 PM EDT | Special Weather Statement | RAH | Montgomery | 48 min |
| Aug 2, 5:06 PM EDT | Special Weather Statement | RAH | Randolph | 39 min |
| Aug 2, 5:10 PM EDT | Special Weather Statement | RAH | Guilford | 65 min |
| Aug 2, 5:24 PM EDT | Special Weather Statement | RAH | Davidson | 51 min |
| Aug 2, 5:47 PM EDT | Flash Flood Warning | RAH | Guilford, Randolph | 3 hr |
| Aug 2, 6:14 PM EDT | Severe Thunderstorm Warning | RAH | Davidson, Forsyth, Guilford | 41 min |
Nearby
Severe Thunderstorm Warnings in North Carolina, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.